# SDR GLBA2017032400644

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 39,699 hours, 48,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144041GLA
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NOTED THAT THE FWD LOWER AIRSTAIR DOOR CABLE WAS BROKEN.  REPLACED FORWARD LOWER AIRSTAIR DOOR CABLE, AND AFT LOWER CABLE P/N 1440-43GLA IAW AMM 52-10-02. OPS CHECKED GOOD.
